# SDR IPXA10162096

- Difficulty date: August 14, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 10,325 hours, 6,397 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR SURVEY NR 135-W3-01, LT WING CTR FLAP UPPER SKIN REPAIR DOUBLER IS GOUGED.  ACCOMPLISHED REPAIR IAW SRM 57-50-00, PB 201 PARA E AND FIG 205 AND SRM 57-51-12-201, PARA 4 AND FIG 209.
